Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the geometric theory of functions meromorphic in a disc


Author: J. E. McMillan
Journal: Bull. Amer. Math. Soc. 74 (1968), 119-121
DOI: https://doi.org/10.1090/S0002-9904-1968-11900-7
MathSciNet review: 0224824
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. Bagemihl, Curvilinear cluster sets of arbitrary functions, Proc. Nat. Acad. Sci. U.S.A. 41 (1955), 379-382. MR 69888
  • 2. E. F. Collingwood and M. L. Cartwright, Boundary theorems for a function meromorphic in the unit circle, Acta Math. 87 (1952), 83-146. MR 50010
  • 3. O. Frostman, Potentiel d'équilibre et capacité des ensembles, Thèse, Lund, 1935.
  • 4. O. Lehto, Value distribution and boundary behavior of a function of bounded characteristic and the Riemann surface of its inverse function, Ann. Acad. Sci. Fenn. Ser. A I 177 (1954), 1-46. MR 67205
  • 5. A. J. Lohwater, The boundary values of a class of meromorphic functions, Duke Math. J. 19 (1952), 243-252. MR 48574
  • 6. J. E. McMillan, Asymptotic values of functions holomorphic in the unit disc, Michigan Math. J. 12 (1965), 141-154. MR 185126
  • 7. J. E. McMillan, On local asymptotic properties, the asymptotic value sets, and ambiguous properties of functions meromorphic in the open unit disc, Ann. Acad. Sci. Fenn. Ser. A I 384 (1965), 1-12. MR 213571
  • 8. K. Noshiro, Contributions to the theory of singularities of analytic functions, Japan. J. Math. 19 (1948), 299-327. MR 33355
  • 9. Wladimir Seidel, On the distribution of values of bounded analytic functions, Trans. Amer. Math. Soc. 36 (1934), no. 1, 201–226. MR 1501738, https://doi.org/10.1090/S0002-9947-1934-1501738-9
  • 10. S. Stoïlow, Les propriétés topologiques des fonctions analytiques d'une variable, Ann. Inst. H. Poincaré Sect. A 2 (1932), 233-266.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11900-7

American Mathematical Society